# SDR CALA2025120811899

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 94,931 hours, 19,721 cycles
- Engine: Pwa PW4060
- Engine time: 119,799 hours, 16,847 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 332T43261
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW 50 PERCENT THRUST LT ENG ANTI ICE VALVE CAME ON A FEW TIMES THEN RESOLVED PERFORMED L ENG IDLE RUN FOUND LT ENG ANTI-ICE VALVE LIGHT INTERMITTENTLY ILLUMINATED, C/W AMM 36-11-00-715-149,  ASPCU OPERATIONAL TEST.  FOUND ASPCU SHOWING LT HPSOV FAULT.   FOUND MULTIPLE CRACKS ON THE INTERMEDIATE PRESSURE LOWER DUCT FORWARD OF THE HPSOV IAW AMM 36-11-01, FIGURE 401.  REMOVED AND REPLACED THE NR 1 ENG AIR SUPPLY DUCT IAW AMM 36-11-01,  PERFORMED TEST NR 1 ENGINE PNEUMATIC LEAK TEST IAW AMM 71-00-00-795-001-NOO ON NR 1 ENGINE.LEAK & OPS CHECKED GOOD.
